# SDR 95ZZZM290

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: PDS077S6043
- Condition: Operational
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 286 - ATL-MCO - UPON LANDING GEAR EXTENSION ON APPROACH TO MCO THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  FLIGHT CREW AND ATC CONFIRMED GEAR EXTENSION AND AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND LOOSE CANNON PLUG ON DOWNLOCK SWITCH.  RESECURED AND CLEARED OPERATIONAL CHECKS OK.
